# SDR CALA2013022200124

- Difficulty date: February 22, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 77,276 hours, 16,909 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1211260002
- Part serial: 2255
- Condition: Leaking
- Location: Thrust Reverser
- Part time: 15,835 hours, 2,837 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

FIRE WARNING ALARM CAME ON PASSING 7000FT ON DESCENT.  RT ENG WAS SHUTDOWN IAW QRH. UNEVENTFUL SINGLE ENGINE LANDING ACCOMPLISHED.  EGT WAS 350 DEGREES WHEN ALARM SOUNDED.  WINDMILLED FOR 7 MINS. REF L/P 7371309.  COMPLIED WITH M/M 71-00-00-206-015-ROO.  NO FAULTS FOUND, ACFT OK TO CONTINUE.  FOUND NR 2 ENGINE RT THRUST REVERSER HALF HOLD OPEN ACTUATOR LEAKING OIL ONTO FIRE LOOPS AT BOTTOM OF ENG.  REPLACED NR 2 HOLD OPEN ACTUATOR.
